MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP SMOKE EVAC. PENCIL COATED PB,NON-STERILE; ELECTROSURGICAL CUTTING AND COAGULATION DEVICE AND ACCESSORIES

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP SMOKE EVAC. PENCIL COATED PB,NON-STERILE; ELECTROSURGICAL CUTTING AND COAGULATION DEVICE AND ACCESSORIES
Catalog Number 0703046002
Medical Device Problem Code Unintended Power Up (1162)
Health Effect - Clinical Code Superficial (First Degree) Burn (2685)
Date of Event 09/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D4: lot number of the device is unknown - full udi is not available.
 
Event or Problem Description
It was reported that the e-sep safeair pencil activated without the surgeon pressing any buttons.It was reported that the patient was burned by the pencil that was resting on the patient.It was further reported that the burn did not require medical intervention.It was further reported that the procedure was completed successfully, without significant delay.
 
Additional Manufacturer Narrative
D9: device not returned for evaluation.
 
Event or Problem Description
No new information.

Brand Name
SMOKE EVAC. PENCIL COATED PB,NON-STERILE
Common Device Name
ELECTROSURGICAL CUTTING AND COAGULATION DEVICE AND ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-IRELAND
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
Manufacturer Contact
kelsey barla
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
214532900
MDR Report Key23233313
Report Number3015967359-2025-01508
Device Sequence Number15671681
Product Code GEI
UDI-Device Identifier07613327379488
UDI-Public(01)07613327379488
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K143145
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0703046002
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/16/2025
Supplement Date Received by Manufacturer02/06/2026
Initial Report FDA Received Date10/07/2025
Supplement Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown